# SDR JR2R20190404934

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 6,617 hours, 3,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 17008669007
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG COMPARTMENT FWD BULKHEAD HAS A CRACKED STIFFENER. REPAIRED LH MLG COMPARTMENT FWD BULKHEAD STIFFENER IAW EMBRAER ETD 2019-170-043542.
